Publications
. Nonlinear dynamics of periodic Lugiato–Lefever waves against sums of co-periodic and localized perturbations. Phys. D, 488:135079, April 2026. URL https://doi.org/10.1016/j.physd.2025.135079. [preprint]
. Global solutions to nonconservative NLS with non-decaying initial data. J. Math. Anal. Appl., 556(2):Paper No. 130260, April 2026. URL https://doi.org/10.1016/j.jmaa.2025.130260. [preprint]
. Low regularity well-posedness for KP-I equations: the dispersion-generalized case. Nonlinearity, 36(8):4342–4383, July 2023. URL https://doi.org/10.1088/1361-6544/ace1cc. [preprint]
. Infinite-energy solutions to energy-critical nonlinear Schrödinger equations in modulation spaces. J. Math. Anal. Appl., 519(1):Paper No. 126748, March 2023. URL https://doi.org/10.1016/j.jmaa.2022.126748. [preprint]
. Wellposedness of NLS in modulation spaces. J. Fourier Anal. Appl., 29:9, February 2023. URL https://doi.org/10.1007/s00041-022-09985-9. [preprint]
. A priori estimates for the derivative nonlinear Schrödinger equation. Funkcial. Ekvac., 65(3):329–346, December 2022. URL https://doi.org/10.1619/fesi.65.329. [preprint]
. Global wellposedness of NLS in $H^1(\Bbb R)+H^s(\Bbb T)$. J. Math. Anal. Appl., 514(2):Paper No. 126359, October 2022. URL https://doi.org/10.1016/j.jmaa.2022.126359. [preprint]
. On smoothing estimates in modulation spaces and the NLS with slowly decaying initial data. J. Funct. Anal., 282(15):109352, March 2022. URL https://doi.org/10.1016/j.jfa.2021.109352. [preprint]
. Unconditional uniqueness of higher order nonlinear Schrödinger equations. Czechoslovak Math. J., 71(3):709–742, October 2021. URL https://doi.org/10.21136/CMJ.2021.0078-20. [preprint]
. On the global wellposedness of the Klein–Gordon equation for initial data in modulation spaces. Proc. Amer. Math. Soc., 149(9):3849–3861, September 2021. URL https://doi.org/10.1090/proc/15497. [preprint]
. On the global well-posedness of the quadratic NLS on $L^2(\mathbb{R})+H^1(\mathbb{T})$. Nonlinear Differ. Equ. Appl., 28(2):11–28, January 2021. URL https://doi.org/10.1007/s00030-020-00670-8. [preprint]
. The global Cauchy problem for the NLS with higher order anisotropic dispersion. Glasg. Math. J., 63(1):45–53, January 2021. URL https://doi.org/10.1017/S0017089519000491. [preprint]
. Local well-posedness for the nonlinear Schrödinger equation in the intersection of modulation spaces $M^s_{p,q}(\mathbb{R}^d)\cap M_{\infty,1}(\mathbb{R}^d)$. In W. Dörfler, M. Hochbruck, D. Hundertmark, W. Reichel, A. Rieder, R. Schnaubelt, and B. Schörkhuber, editors, Mathematics of Wave Phenomena, Trends in Mathematics, pages 89–107, October 2020. Birkhäuser Basel.
. Knocking out teeth in one-dimensional periodic nonlinear Schrödinger equation. SIAM J. Math. Anal., 51(5):3714–3749, September 2019. URL https://doi.org/10.1137/19M1249679. [preprint]
. Nonlinear Schrödinger equation, differentiation by parts and modulation spaces. J. Evol. Equ., 19(3):803–843, September 2019. URL https://doi.org/10.1007/s00028-019-00501-z. [preprint]
. NLS in the modulation space $M_{2,q}(\mathbb{R})$. J. Fourier Anal. Appl., 25(4):1447–1486, August 2019. URL https://doi.org/10.1007/s00041-018-09655-9. [preprint]
. Modulation type spaces for generators of polynomially bounded groups and Schrödinger equations. Semigroup Forum, 98(3):645–668, June 2019. URL https://doi.org/10.1007/s00233-019-10016-1. [preprint]
. On the existence of global solutions of the one-dimensional cubic NLS for initial data in the modulation space $M_{p,q}(\Bbb R)$. J. Differential Equations, 263(8):4429–4441, October 2017. URL https://doi.org/10.1016/j.jde.2017.04.020. [preprint]
Preprints
. $L^\infty$-regularity thresholds for a generalized Gross–Pitaevskii equation: dispersive blow-up vs. nonlinear stability. CRC 1173 Preprint 2026/53, Karlsruhe Institute of Technology, October 2026.
. Asymptotics for wild and large data in the nonconservative NLS. CRC 1173 Preprint 2026/52, Karlsruhe Institute of Technology, October 2026.
. Well-posedness for the KdV hierarchy. CRC 1173 Preprint 2023/23, Karlsruhe Institute of Technology, November 2023.
. A Strichartz estimate for quasiperiodic functions. CRC 1173 Preprint 2023/15, Karlsruhe Institute of Technology, June 2023.
. A priori estimates for a quadratic dNLS. CRC 1173 Preprint 2023/14, Karlsruhe Institute of Technology, May 2023.
Theses
. Nonlinear Schrödinger equations with rough data. PhD thesis, Karlsruhe Institute of Technology (KIT), November 2022.
. Modulation spaces and nonlinear Schrödinger equations. PhD thesis, Karlsruhe Institute of Technology (KIT), September 2018.
Other references
. Global well-posedness for the cubic nonlinear Schrödinger equation with initial data lying in $L^p$-based Sobolev spaces. J. Math. Phys., 62(7):Paper No. 071507, 2021. URL https://doi.org/10.1063/5.0042321.
. Global well-posedness of the one-dimensional cubic nonlinear Schrödinger equation in almost critical spaces. J. Differential Equations, 269(1):612–640, 2020. URL https://doi.org/10.1016/j.jde.2019.12.017.
. Low regularity conservation laws for integrable PDE. Geom. Funct. Anal., 28(4):1062–1090, 2018. URL https://doi.org/10.1007/s00039-018-0444-0.
. On the 1D cubic nonlinear Schrödinger equation in an almost critical space. J. Fourier Anal. Appl., 23(1):91–124, 2017. URL https://doi.org/10.1007/s00041-016-9464-z.
. The proof of the $l^2$ decoupling conjecture. Ann. of Math. (2), 182(1):351–389, 2015. URL https://doi.org/10.4007/annals.2015.182.1.9.
. Poincaré–Dulac normal form reduction for unconditional well-posedness of the periodic cubic NLS. Comm. Math. Phys., 322(1):19–48, August 2013. URL https://doi.org/10.1007/s00220-013-1755-5.
. Modulation spaces and nonlinear evolution equations. In Evolution equations of hyperbolic and Schrödinger type, volume 301 of Progr. Math., pages 267–283. Birkhäuser/Springer Basel AG, Basel, 2012.
. On the global well-posedness for the linear Schrödinger equations with large initial data of infinite $L^2$ norm. Nonlinear Anal., 74(4):1304–1319, 2011. URL https://doi.org/10.1016/j.na.2010.10.003.
